# SDR SWAA2015052039863

- Difficulty date: April 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995773949
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER FRAME TO FUSELAGE SKIN SHEAR CLIP CORRODED AT BS 1002, BETWEEN STRINGER 30 - 30R.  R & R SHEAR CLIP IAW SRM & DWG.
